Electron. J. Diff. Equ., Vol. 2013 (2013), No. 06, pp. 1-6.

Asymptotically periodic solutions for differential and difference inclusions in Hilbert spaces

Gheorghe Morosanu, Figen Ozpinar

Let $H$ be a real Hilbert space and let $A:D(A)\subset H\to H$ be a (possibly set-valued) maximal monotone operator. We investigate the existence of asymptotically periodic solutions to the differential equation (inclusion) $u'(t) + Au(t)\ni f(t) + g(t)$, $t>0$, where $f \in L_{loc}^2(\mathbb{R}_+,H)$ is a $T$-periodic function ( $T>0$) and $g \in L^1(\mathbb{R}_+,H)$. Consider also the following difference inclusion (which is a discrete analogue of the above inclusion): $ \Delta u_n + c_n A u_{n+1}\ni f_n + g_n
, \ n=0,1, \dots$, where $(c_n)\subset (0,+\infty)$, $(f_n)\subset H$ are $p$-periodic sequences for a positive integer $p$ and $(g_n)\in \ell^{1}(H)$. We investigate the weak or strong convergence of its solutions to $p$-periodic sequences. We show that the previous results due to Baillon, Haraux (1977) and Djafari Rouhani, Khatibzadeh (2012) corresponding to $g\equiv 0$, respectively $g_n=0$, $n=0,1,\dots$, remain valid for $g\in L^1(\mathbb{R}_+,H)$, respectively $(g_n)\in l^1(H)$.

Submitted October 18, 2012. Published January 8, 2013.
Math Subject Classifications: 39A10, 39A11, 47H05, 34G25.
Key Words: Differential inclusion; difference inclusion; subdifferential; maximal monotone operator; weak convergence; strong convergence.

Show me the PDF file (190 KB), TEX file, and other files for this article.

Gheorghe Morosanu
Department of Mathematics and its Applications
Central European University
Budapest, Hungary
email: morosanug@ceu.hu
Figen Ozpinar
Bolvadin Vocational School
Afyon Kocatepe University
Afyonkarahisar, Turkey
email: fozpinar@aku.edu.tr

Return to the EJDE web page